zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems. (English) Zbl 0912.53046
Authors’ abstract: “Spacelike graphs of constant mean curvature over compact Riemannian manifolds in Lorentzian manifolds with constant sectional curvature are studied. The corresponding Calabi-Bernstein type problems are stated. In the case of nonpositive sectional curvature, all their solutions are obtained, and for positive sectional curvature well-known results are extended”.

MSC:
53C42Immersions (differential geometry)
53C50Lorentz manifolds, manifolds with indefinite metrics
WorldCat.org
Full Text: DOI
References:
[1] K. AKUTAGAWA, On spacelike hypersurfaces with constant mean curvature in the de Sitter space, Math. Z. 196 (1987), 13-19. · Zbl 0611.53047 · doi:10.1007/BF01179263 · eudml:173859
[2] L. J. ALIAS, A. ROMERO AND M. SANCHEZ, Uniqueness of complete spacelike hypersurfaces of constan mean curvature in Generalized Robertson-Walker spacetimes, Gen. Relativity Gravitation 27 (1995), 71-84. · Zbl 0908.53034 · doi:10.1007/BF02105675
[3] L. J. ALIAS, A. ROMERO AND M. SANCHEZ, Spacelike hypersurfaces of constant mean curvature i spatially closed Lorentzian manifolds, Anales de Fisica, WOGDA’94, Proceedings of the Third Fall Workshop: Differential Geometry and its Applications (1995), 177-187. · Zbl 0838.53048
[4] A. L. BESSE, Einstein Manifolds, Springer-Verlag, Berlin 1987 · Zbl 0613.53001
[5] E. CALABI, Examples of Bernstein problems for some nonlinear equations, Proc. Sympos. Pure Math 15 (1968), 223-230. · Zbl 0211.12801
[6] S. -Y. CHENG AND S. -T. YAU, Maximal spacelike hypersurfaces in the Lorentz-Minkowski spaces, Ann of Math. 104 (1976), 407-419. JSTOR: · Zbl 0352.53021 · doi:10.2307/1970963 · http://links.jstor.org/sici?sici=0003-486X%28197611%292%3A104%3A3%3C407%3AMSHITL%3E2.0.CO%3B2-9&origin=euclid
[7] Y. CHOQUET-BRUHAT, Quelques proprietes des sous-varietes maximales d’une variete lorentzienne, C. R. Acad. Sci. Paris, Ser. A, 281 (1975), 577-580. · Zbl 0324.53046
[8] A. J. GODDARD, Some remarks on the existence of spacelike hypersurfaces of constant mean curvature, Math. Proc. Cambridge Philos. Soc. 82 (1977), 489-495. · Zbl 0386.53042 · doi:10.1017/S0305004100054153
[9] S. MONTIEL, An integral inequality for compact spacelike hypersurfaces in de Sitter space an applications to the case of constant mean curvature, Indiana Univ. Math. J. 37 (1988), 909-917. · Zbl 0677.53067 · doi:10.1512/iumj.1988.37.37045
[10] B. O’NEILL, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983. · Zbl 0531.53051
[11] S. STUMBLES, Hypersurfaces of constant mean extrinsic curvature, Ann. Physics 133 (1981), 28-56 · Zbl 0472.53063 · doi:10.1016/0003-4916(81)90240-2
[12] A. TREIBERGS, Entire spacelike hypersurfaces of constant mean curvature in Minkowski space, Invent Math. 66 (1982), 39-52. · Zbl 0483.53055 · doi:10.1007/BF01404755 · eudml:142868
[13] K. YANO, On harmonic and Killing vector fields, Ann. of Math. 55 (1952), 38^5 JSTOR: · Zbl 0046.15603 · doi:10.2307/1969418 · http://links.jstor.org/sici?sici=0003-486X%28195201%292%3A55%3A1%3C38%3AOHAKVF%3E2.0.CO%3B2-8&origin=euclid
[14] S. -T. YAU, Calabi’s conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci U. S. A. 74 (1977), 1798-1799. JSTOR: · Zbl 0355.32028 · doi:10.1073/pnas.74.5.1798 · http://links.jstor.org/sici?sici=0027-8424%28197705%2974%3A5%3C1798%3ACCASNR%3E2.0.CO%3B2-H&origin=euclid